Alert archive / California / Small Craft Advisories in 2010
Small Craft Advisory 27, NWS Eureka, CA
NWS Eureka, CA issued this small craft advisory at Mar 27, 2010, 2:20 PM PDT. It took effect at Mar 29, 2010, 3:00 PM PDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Mar 27, 2010, 2:20 PM PDT (21:20 UTC)
- In effect from
- Mar 29, 2010, 3:00 PM PDT
- Expired
- Mar 28, 2010, 2:56 AM PDT
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
174 WHUS76 KEKA 272120 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 220 PM PDT SAT MAR 27 2010 PZZ450-280530- /O.EXT.KEKA.SC.Y.0026.100328T0700Z-100329T0700Z/ /O.NEW.KEKA.GL.W.0104.100329T0700Z-100329T2200Z/ /O.NEW.KEKA.SC.Y.0027.100329T2200Z-100401T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 220 PM PDT SAT MAR 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PDT SUNDAY NIGHT... ...GALE WARNING IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 3 PM PDT MONDAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM MONDAY TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 3 PM PDT MONDAY. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM 3 PM MONDAY TO 11 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-280530- /O.EXT.KEKA.SC.Y.0026.100328T0400Z-100329T0100Z/ /O.NEW.KEKA.GL.W.0104.100329T0100Z-100330T0700Z/ /O.NEW.KEKA.SC.Y.0027.100330T0700Z-100401T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 220 PM PDT SAT MAR 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 6 PM PDT SUNDAY... ...GALE WARNING IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT PDT MONDAY NIGHT... ...SMALL CRAFT ADVISORY IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 11 PM PDT WEDNESDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT PDT MONDAY NIGHT. A SMALL CRAFT ADVISORY HAS ALSO BEEN ISSUED. THIS SMALL CRAFT ADVISORY IS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 11 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-280530- /O.EXT.KEKA.SC.Y.0026.100328T0400Z-100401T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 220 PM PDT SAT MAR 27 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 9 PM THIS EVENING TO 11 PM PDT WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-280530- /O.CON.KEKA.SC.Y.0026.100328T0700Z-100401T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 220 PM PDT SAT MAR 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT WEDNESDAY... PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
2 follow-up statements
698 WHUS76 KEKA 280357 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 857 PM PDT SAT MAR 27 2010 PZZ450-281200- /O.CON.KEKA.SC.Y.0026.100328T0700Z-100329T0700Z/ /O.CON.KEKA.GL.W.0104.100329T0700Z-100329T2200Z/ /O.CON.KEKA.SC.Y.0027.100329T2200Z-100401T0600Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 857 PM PDT SAT MAR 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PDT SUNDAY NIGHT... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 3 PM PDT MONDAY... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 11 PM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT SUNDAY NIGHT TO 3 PM PDT MONDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO MIDNIGHT PDT SUNDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM MONDAY TO 11 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ470-281200- /O.CON.KEKA.SC.Y.0026.100328T0400Z-100329T0100Z/ /O.CON.KEKA.GL.W.0104.100329T0100Z-100330T0700Z/ /O.CON.KEKA.SC.Y.0027.100330T0700Z-100401T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 857 PM PDT SAT MAR 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT PDT MONDAY NIGHT... ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 11 PM PDT WEDNESDAY... A GALE WARNING REMAINS IN EFFECT FROM 6 PM SUNDAY TO MIDNIGHT PDT MONDAY NIGHT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT SUNDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT MONDAY NIGHT TO 11 PM PDT WEDNESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-281200- /O.CON.KEKA.SC.Y.0026.100328T0400Z-100401T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 857 PM PDT SAT MAR 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 11 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-281200- /O.CON.KEKA.SC.Y.0026.100328T0700Z-100401T0600Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 857 PM PDT SAT MAR 27 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT WEDNESDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 PM PDT WEDNESDAY. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
068 WHUS76 KEKA 280956 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 256 AM PDT SUN MAR 28 2010 PZZ470-281800- /O.CON.KEKA.SC.Y.0026.000000T0000Z-100329T0100Z/ /O.CON.KEKA.GL.W.0104.100329T0100Z-100330T0700Z/ /O.UPG.KEKA.SC.Y.0027.100330T0700Z-100401T0600Z/ /O.NEW.KEKA.SE.W.0053.100329T0300Z-100401T0600Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 256 AM PDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM PDT THIS EVENING... ...GALE WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO MIDNIGHT PDT MONDAY NIGHT... ...HAZARDOUS SEAS WARNING IN EFFECT FROM 8 PM THIS EVENING TO 11 PM PDT WEDNESDAY... WINDS WILL INCREASE FROM THE SOUTH AHEAD OF AN APPROACHING COLD FRONT...REACHING GALE FORCE THIS EVENING. THE INCREASING SOUTH WINDS WILL RESULT IN WIND WAVES BUILDING TO 8 TO 10 FT. IN THE WAKE OF THE FRONT...A LONG PERIOD WESTERLY SWELL WILL MOVE INTO THE COASTAL WATERS ON MONDAY WITH SWELL HEIGHT BUILDING TO 18 TO 20 FT AT 13 TO 15 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD WITH VERY LARGE BREAKING WAVES FORMING IN SHALLOWER WATER AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ450-281800- /O.CON.KEKA.SC.Y.0026.000000T0000Z-100329T0700Z/ /O.CON.KEKA.GL.W.0104.100329T0700Z-100329T2200Z/ /O.UPG.KEKA.SC.Y.0027.100329T2200Z-100401T0600Z/ /O.NEW.KEKA.SE.W.0053.100329T0700Z-100331T2200Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 256 AM PDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT PDT TONIGHT... ...HAZARDOUS SEAS WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PDT WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM PDT MONDAY... WINDS WILL INCREASE FROM THE SOUTH AHEAD OF AN APPROACHING COLD FRONT...REACHING GALE FORCE LATE TONIGHT. THE INCREASING SOUTH WINDS WILL RESULT IN WIND WAVES BUILDING TO 8 TO 10 FT. IN THE WAKE OF THE FRONT...A LONG PERIOD WESTERLY SWELL WILL MOVE INTO THE COASTAL WATERS ON MONDAY WITH SWELL HEIGHT BUILDING TO 18 TO 19 FT AT 13 TO 15 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD WITH VERY LARGE BREAKING WAVES FORMING IN SHALLOWER WATER AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A HAZARDOUS SEAS WARNING MEANS HAZARDOUS SEA CONDITIONS ARE IMMINENT OR OCCURING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR ROUGH SEAS AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL HAZARDOUS SEAS SUBSIDE. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ475-281800- /O.EXT.KEKA.SC.Y.0026.000000T0000Z-100330T0000Z/ /O.NEW.KEKA.SE.A.0009.100330T0000Z-100401T0600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 256 AM PDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY AFTERNOON THROUGH WEDNESDAY EVENING... WINDS AND SEAS WILL REMAIN ABOVE ADVISORY LEVELS THROUGH MON AFTERNOON AS A COLD FRONT PUSHES ACROSS THE REGION. IN THE WAKE OF THE FRONT...A LONG PERIOD WESTERLY SWELL WILL MOVE INTO THE WATERS ON MONDAY WITH SWELL HEIGHT BUILDING TO 18 TO 20 FT AT 13 TO 15 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD WITH VERY LARGE BREAKING WAVES FORMING IN SHALLOWER WATER AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ PZZ455-281800- /O.EXT.KEKA.SC.Y.0026.000000T0000Z-100330T0000Z/ /O.NEW.KEKA.SE.A.0009.100330T0400Z-100331T2200Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 256 AM PDT SUN MAR 28 2010 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM PDT MONDAY... ...HAZARDOUS SEAS WATCH IN EFFECT FROM MONDAY EVENING THROUGH WEDNESDAY AFTERNOON... WINDS AND SEAS WILL REMAIN ABOVE ADVISORY LEVELS THROUGH MON AFTERNOON AS A COLD FRONT PUSHES ACROSS THE REGION. IN THE WAKE OF THE FRONT...A LONG PERIOD WESTERLY SWELL WILL MOVE INTO THE WATERS ON MONDAY WITH SWELL HEIGHT BUILDING TO 18 TO 19 FT AT 13 TO 15 SECONDS. THIS TYPE OF WAVE WILL CREATE A SHOALING HAZARD WITH VERY LARGE BREAKING WAVES FORMING IN SHALLOWER WATER AREAS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS... STEEP WIND WAVES OR A LARGE SWELL ARE EXPECTED TO PRODUCE CONDITIONS HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A HAZARDOUS SEAS WATCH IS ISSUED WHEN THE RISK OF HAZARDOUS SEAS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Mar 27, 3:00 AM PDT, 11 hours 20 minutes earlier.
Area forecast discussion, Mar 27, 3:00 AM PDT, 11 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE EUREKA CA 300 AM PDT SAT MAR 27 2010 .SYNOPSIS...A RIDGE BUILDING OVER THE AREA WILL ALLOW FOR GENERALLY DRY CONDITIONS TODAY. A CHANGE TO COOLER AND WET WEATHER WILL BEGIN ON SUNDAY AND PERSIST THROUGH MIDWEEK. && .DISCUSSION...FORECAST REMAINS ON TRACK WITH A RIDGE OF HIGH PRESSURE OVER THE WEST COAST THIS MORNING...PUSHING INLAND AS A LARGE UPPER LEVEL LOW APPROACHES. THE EFFECT OF LARGE SCALE SUBSIDENCE AND OFFSHORE FLOW AT THE SURFACE WILL PRODUCE A DRY AND RELATIVELY WARM DAY TODAY. THE EASTERLY FLOW WILL SHIFT TO A SOUTHERLY DIRECTION THIS AFTERNOON AS THE UPPER TROUGH MOVES CLOSER TO THE COAST. IR IMAGES SHOW THE TROUGH MOVING EASTWARD TOWARD 140 W THIS MORNING. THE FIRST BAND OF RAIN IS FORECAST TO MOVE ONSHORE AFTER 0600 UTC SUNDAY OVER THE NORTHWEST PORTION OF THE CWA. MORE WIDESPREAD PRECIPITATION WILL BEGIN AFTER 1200 UTC SUNDAY. LOOKING AT IR AND AMSU TPW IMAGES ACROSS THE PACIFIC BASIN...IT APPEARS THAT MOISTURE FROM A TROPICAL STORM LOCATED NEAR 20N AND 133E WILL BECOME ENTRAINED IN THE FLOW. A BROAD FLAT RIDGE IN THE CENTRAL PACIFIC IS PRODUCING A MOIST PROGRESSIVE FLOW...WITH STORMS DEVELOPING IN THE EASTERN PACIFIC AND GULF OF ALASKA REGION. THE SUNDAY SYSTEM MAY PRODUCE UP TO AN INCH OF RAINFALL ACROSS FAVORED AREAS SUCH AS THE KING RANGE AND SMITH BASIN...WITH MUCH LOWER AMOUNTS OVER SOUTHERN MENDOCINO. BY MONDAY ANOTHER WAVE WILL DROP INTO THE PACIFIC NORTHWEST WITH MORE WIDESPREAD PRECIPITATION EXPECTED LATE MORNING MONDAY THROUGH TUESDAY...AND LINGERING INTO WEDNESDAY. AS THE UPPER TROUGH AXIS MOVES OVERHEAD ON WEDNESDAY...MODELS INDICATE A SIZABLE AREA OF INSTABILITY WITH COOLER AIR ALOFT...BRINGING A CHANCE OF THUNDERSTORMS TO THE REGION. CONSENSUS WAS TO HOLD OFF ON ADDITION OF TSTMS TO THE FORECAST UNTIL TIMING CAN BE PINNED DOWN MORE ACCURATELY...BUT AT THIS TIME FEEL THAT SOME CONVECTIVE ACTIVITY MAY BE ANTICIPATED FOR MIDWEEK. MODEL CONSENSUS BEGINS TO BREAK DOWN AROUND THIS TIME PERIOD...ALTHOUGH THEY HINT AT WEAK RIDGING FOR THURSDAY INTO FRIDAY. KEPT POPS NEAR CLIMO/CURRENT VALUES FOR LATE NEXT WEEK. CMC && .AVIATION...12Z SATURDAY-12Z SUNDAY...MAINLY VFR CONDITIONS TO PREVAIL THROUGH AT LEAST 06Z TONIGHT AS HIGH PRESSURE SLOWLY EXITS THE REGION. SOME RADIATIONAL FOG WILL BE POSSIBLE THIS MORNING IN VALLEY LOCATIONS...ESPECIALLY THROUGH ABOUT 16Z. CEILINGS WILL LOWER AND THICKEN TOWARD THE END OF THE TAF PERIOD...ESPECIALLY AT KCEC AT KACV WHERE SOME RAIN AND MVFR CEILINGS/VISIBILITIES WILL BE POSSIBLE AFTER 06Z-09Z TONIGHT. BETTWY && .MARINE...SEAS WILL CONTINUE TO SUBSIDE TODAY AS HIGH PRESSURE SLOWLY MOVES AWAY FROM THE REGION. SOUTH WINDS WILL INCREASE AHEAD OF A COLD FRONT THIS EVENING...AND PERSIST INTO SUNDAY. THE NEXT LOW PRESSURE SYSTEM WILL LIKELY RESULT IN GALE FORCE WINDS MONDAY...WITH THE HIGHEST WINDS ACROSS THE NORTHERN WATERS. WNW SWELL WILL BUILD INTO THE REGION SUNDAY...REACHING A PEAK OF 19-22 FEET TUESDAY. IT STILL APPEARS THAT A HIGH SURF ADVISORY MAY BE NEEDED LATE MONDAY THROUGH TUESDAY. BETTWY && .EKA WATCHES/WARNINGS/ADVISORIES... CA...NONE. NORTHWEST CALIFORNIA COASTAL WATERS...SMALL CRAFT ADVISORY ALL WATERS TONIGHT THROUGH WEDNESDAY EVENING. && VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
Hazardous weather outlook, Mar 27, 5:54 AM PDT, 8 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 554 AM PDT SAT MAR 27 2010 CAZ001-002-281300- REDWOOD COAST-MENDOCINO COAST- 554 AM PDT SAT MAR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WEATHER PATTERN CHANGE TO COOLER AND WETTER CONDITIONS IS EXPECTED ACROSS THE REGION LATE THIS WEEKEND THROUGH THE MIDDLE OF NEXT WEEK. A LARGE NORTHWEST SWELL IS EXPECTED TO BUILD INTO THE COASTAL WATERS MONDAY THROUGH WEDNESDAY. THE POTENTIAL EXISTS FOR DANGEROUSLY HIGH SURF WITH BREAKERS UP TO 25 FEET TO AFFECT THE REDWOOD AND MENDOCINO COASTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. CAZ003-004-076-281300- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 554 AM PDT SAT MAR 27 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A WEATHER PATTERN CHANGE TO COOLER AND WETTER CONDITIONS IS EXPECTED ACROSS THE REGION LATE THIS WEEKEND THROUGH THE MIDDLE OF NEXT WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 2:37 AM PDT | Small Craft Advisory | EKA | 37 hr | |
| Mar 27, 2:20 PM PDT | Gale Warning | EKA | 55 hr |
Nearby
Small Craft Advisories in California, 2010Every small craft advisory in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.